# SDR ASAA1158897

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,819 hours, 3,915 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404293
- Condition: Failed
- Location: E&E Bay
- Part time: 12,824 hours, 3,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND MASTER CAUTION RECALL THE CONT CAB ZONE TEMP FWD CAB ZONE TEMP AND RIGHT PACK LIGHT ILLUMINATED THE LIGHTS GO OUT WITH MASTER CAUTION RESET.  REMOVED NR 2 ZONE TEMP CONTROLLER PER AMM 21 61 20 000 801.  INSTALLED NR 2 ZONE TEMP CONTROLLER PER AMM 21 6120 401 810.  OPS CHECKED GOOD PER AMM 21 62 00 801 801.
